Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research

Reaction To Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

adverse reaction to HIV meds

On 2-5-03 the doctor I was working with stuck me with an HIV+ needle. The doctors I was sent to through workman's compensation treated me like all of the adverse reactions I was having were all in my head. When I presented the doctor with the...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many if not most persons taking triple HIV meds for post-exposure prophylaxis will experience at least annoying side effects. Though some of the side effects may be due to mitochondrial toxicity it would be highly unusual to have severe... Read more »

CONFUSED ON REACTION WITH ROACCUTANE AND START OF HIV TREATMENT

Am left with a week of taking Roaccutane for acne treatment and wondering if I should start on HIV... Read more »

HIV reaction

While pregnant, 18 weeks, did IFA and Western blot tests - both positive. CPR results show CD4 -... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Blood Test Stops Dangerous Reaction in HIV Patients

A simple blood test can predict which patients are likely to experience dangerous side effects when taking the AIDS drug Ziagen (abacavir), according to research presented Wednesday at the 4th International AIDS Society Conference in Sydney. During... Read more »
TheBody.com

Word on the Street: U.S. HIV/AIDS Community Reaction to the National HIV/AIDS Strategy

U.S. HIV/AIDS Community Reaction to the National HIV/AIDS Strategy On July 13, U.S. government officials formally unveiled the country's first national strategy for fighting HIV/AIDS within its borders. We reached out to the community to get your... Read more »
TheBodyPRO.com

The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV San Diego, California September 22-25, 2002 Overview of the 4th International Workshop on Adverse Drug Reactions and Lipodystrophy in... Read more »
TheBodyPRO.com

The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV

The Body Covers: The 3rd International Workshop on Adverse Drug Reactions and Lipodystrophy in HIV Athenaeum Inter-Continental, Athens, Greece October 23-26, 2001 The Body's Conference Summaries Other Reports and Articles Graeme Moyle,... Read more »
Connect With Others

allergic reactions

Posted by TRex, 2 Replies
Has anyone who is HIV positive had a lot of allergic reactiosn to antibiotics? I had two allergic reactions (the Bactrim one was the one who made me ask for the HIV test).the other one is Keflex. I am on Augmentin now and woke up with another... Read more »

Horrible Allergic Reaction to Atripla

Posted by MikeInPhilly2, 1 Reply
Hello All,

I was diagnosed HIV + on July 5th, 2011.

My doctor and I decided to move immediately and aggressively against the virus and she prescribed Atripla.

I did OK for the first week or so. Then I broke out in a rash that while not very sightly,... Read more »

DNF Forms and International Media Reaction

Posted by Anonymous
It isn't hard not to notice that the same story (same wording)
is being printed all over the place. I can't be sure, but it looks like
the international press is just taking dictation from TAC.
Or maybe they just work for the same employer - the... Read more »

my strange reaction

Posted by midwestguy143, 2 Replies
I tested positive on March 24, 2009. The thing that surprised me, and my friends was my reaction -- none really. Just something else in my life. I had lost my job many months ago, and with the job market being so tough, I've gotten used to the... Read more »